# SDR DALA2016010800111

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 94,823 hours, 39,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE PAST LIGHTING STRIKE APPROXIMATELY 1 FWD OF FS 640 AND 3 OR 4" BELOW STR 14L. REMOVED DAMAGE IAW SRM 53-00-01.  REPAIR 6, SECTION 1, PARA 3.A.  PERFORMED HFEC IAW SRM 53-00-01, REPAIR 6 AND NDT 51-00-01. NO CRACKS FOUND REPAIRED IAW SRM 53-00-01, REPAIR NR 6 SECTION 1, PARA 3.
